# SDR CALA2023101303053

- Difficulty date: October 10, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N13013
- Make and model: Boeing 787-10
- Aircraft serial: 40931
- Aircraft time: 14,837 hours, 2,010 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Module
- Part number: 604171
- Condition: Failed
- Location: Sta 1089
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MAIN GEAR DID NOT RETRACT ON TAKEOFF RESTORED SYSTEM PER DDG 32-31-07-02 RESTORATION. APPLIED MEL 3231AB AND ACCOMPLISHED DDG 32-31-07-02-01 PREPARATION.  MEL 3231AB REJECTING ITEM CURRENTLY ON MEL REF LOG PAGE 5978752. YOU CAN CLEAR THIS REFERENCING THAT LOG PAGE FOR MEL 3231AB REF UPDATE ITEM IS ALREADY ON DEFFERAL. REF LP 5978752. MLG PRESSURE MAIN LANDING GEAR BYPASS VALVE OR HYDRAULIC PRESSURE TRANSDUCER IS FAILED. REATORED AC PER DDG 32-31-07-02 RESTORATION. PERFORMED DDG 32-31-07-02-01. REF LP 5981982. PERFORMED FIM 32-30-F1-59A-421A. SUSPECT BAD TRANSDUCER. ACCOMPLISHED DDG 32-31-07. PLACED ON MEL. OK TO DEFER MLG PRESSURE TRANSDUCER R&R MAIN LANDING GEAR HYDRAULIC PRESSURE TRANSDUCER IAW AMM 32-31-12-00A-520A-A. INSTALLED TRANSDUCER IAW AMM 32-31-12-00A-720A-A. OPS CHECK SATIS.
